# SDR AALA202112060495

- Difficulty date: November 11, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 16,461 hours, 6,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM25100
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER / DAMPER DOES NOT PASS THE OPERATIONAL TEST OF THE DAMPING FUNCTION. REPLACED  DAMPER AND EMERGENCY OPERATION CYLINDER / DAMPER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 52-11-14-400-001-B AND 52-10-00-710-001-D.
